Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cookiesc

Minomycin + Differin + Duvac

Ok, so, I'd always had acne, and decided to see a dermatologist.

I'm not even a week in but my face seriously feels like it's burning....

I'm taking two tablets of minomycin in the morning and at night time. Plus, using Duvac in the morning and Differin at night.

It's gotten to the stage where when I was my face with anything but cetaphil my face burns and that when I apply the Duvac cream in the morning it feels like my face is literally on fire! So, I thought I'd apply aloe vera cream just to the locations on my face that where suffering and the burning sensation one went from bad to worse.

So, I am at a lost for what to do.

Do I, 1. drop the amount of minomycin I take down to only one tablet in the morning and one at night? or 2. Stop using the Duvac but continue to use the Differin?

Share this post


Link to post
Share on other sites

No matter what your new medications may be, when you're starting up with a retinoid, you should definitely take it slow. When I first started, I used it maybe once or twice a week since I knew my skin would freak out. If your skin is burning, just stop using your topical medications for a while, until your skin returns to normal, and then begin using them again.

And just make sure you're taking the correct amount of minomycin (is it the same thing as minocyclin?) -- what your doctor told you to take.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×